BROWSE

Related Scientist

Lee, Eun Jeong's photo.

Lee, Eun Jeong
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

ON SCHUBERT VARIETIES OF COMPLEXITY ONE

Cited 0 time in webofscience Cited 0 time in scopus
22 Viewed 0 Downloaded
Title
ON SCHUBERT VARIETIES OF COMPLEXITY ONE
Author(s)
EUNJEONG LEE; Masuda, Mikiya; Park, Seonjeong
Publication Date
2021-12
Journal
Pacific Journal of Mathematics, v.315, no.2, pp.419 - 447
Publisher
Mathematical Science Publishers
Abstract
© 2021. All Rights Reserved.Let B be a Borel subgroup of GLn ((Formula presented)) and (Formula presented) a maximal torus contained in B. Then (Formula presented) acts on GLn((Formula presented))/B and every Schubert variety is T-invariant. We say that a Schubert variety is of complexity k if a maximal (Formula presented)-orbit in Xw has codimension k. We discuss topology, geometry, and combinatorics related to Schubert varieties of complexity one.
URI
https://pr.ibs.re.kr/handle/8788114/12077
DOI
10.2140/pjm.2021.315.419
ISSN
0030-8730
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse